# SDR 2008UALA01313

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FEEDER AT STA 1000L IS BROKEN.  REPLACED EEL FEEDER  OPS CK GOOD. AC OK FOR SERVICE.
